Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Jan 4, 2014, 8:54 PM CST. It took effect at Jan 5, 2014, 6:00 PM CST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2014, 8:54 PM CST (02:54 UTC)
- In effect from
- Jan 5, 2014, 6:00 PM CST
- Expired
- Jan 6, 2014, 8:46 PM CST
- In force
- 27 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
868 WHUS73 KMKX 050254 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 854 PM CST SAT JAN 4 2014 ...GUSTY WINDS RETURNING SUNDAY THROUGH TUESDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE UPPER OHIO RIVER SUNDAY AND NORTHEAST OF THE EASTERN GREAT LAKES MONDAY NIGHT WILL BRING A PERIOD OF STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GALES ARE EXPECTED SUNDAY NIGHT INTO MONDAY NIGHT. HIGH WAVES WILL OCCUR IN ICE FREE AREAS. LMZ643>646-051100- /O.CON.KMKX.SC.Y.0002.140105T1200Z-140106T0000Z/ /O.UPG.KMKX.GL.A.0001.140106T0000Z-140107T1000Z/ /O.NEW.KMKX.GL.W.0002.140106T0000Z-140107T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 854 PM CST SAT JAN 4 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 4 AM CST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST SUNDAY. * WINDS: NORTHWEST 15 TO 25 KNOTS...GUSTS TO 30 KNOTS SUNDAY. NORTHWEST TO WEST WINDS TO 35 KNOTS SUNDAY NIGHT THROUGH MONDAY NIGHT. GUSTY WINDS WILL LINGER TUESDAY INTO TUESDAY NIGHT. * WAVES: 3 TO 5 FEET IN ICE FREE AREAS...MUCH HIGHER TOWARD AND OVER THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
8 follow-up statements
466 WHUS73 KMKX 051004 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 404 AM CST SUN JAN 5 2014 ...BRISK WINDS AND GALES RETURNING TODAY THROUGH TUESDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE UPPER OHIO RIVER TODAY AND NORTHEAST INTO EASTERN CANADA TONIGHT WILL BRING A PERIOD OF STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GALES ARE EXPECTED TONIGHT INTO MONDAY NIGHT. HIGH WAVES WILL OCCUR IN ICE FREE AREAS. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY TODAY AND MONDAY. LMZ643>646-051815- /O.NEW.KMKX.UP.W.0003.140105T1004Z-140106T2100Z/ /O.EXT.KMKX.SC.Y.0002.140105T1004Z-140106T0000Z/ /O.CON.KMKX.GL.W.0002.140106T0000Z-140107T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 404 AM CST SUN JAN 5 2014 ...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 3 PM CST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST MONDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS TODAY. NORTHWEST TO WEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT THROUGH MONDAY NIGHT. GUSTY WINDS WILL LINGER TUESDAY INTO TUESDAY NIGHT. * WAVES: 3 TO 6 FEET IN ICE FREE AREAS...MUCH HIGHER OVER THE OPEN WATERS. * FREEZING SPRAY: HEAVY FREEZING SPRAY EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ MG WWW.WEATHER.GOV/MKX
929 WHUS73 KMKX 051532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST SUN JAN 5 2014 ...BRISK WINDS AND GALES RETURNING THROUGH TUESDAY NIGHT... .STRONG LOW PRESSURE MOVING ACROSS THE UPPER OHIO RIVER TODAY...AND NORTHEAST INTO EASTERN CANADA TONIGHT...WILL BRING A PERIOD OF STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GALES ARE EXPECTED TONIGHT INTO MONDAY NIGHT. HIGH WAVES WILL OCCUR IN ICE FREE AREAS. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY THROUGH MONDAY. LMZ643>646-052345- /O.CON.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ /O.CON.KMKX.SC.Y.0002.000000T0000Z-140106T0000Z/ /O.CON.KMKX.GL.W.0002.140106T0000Z-140107T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST SUN JAN 5 2014 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS TODAY. NORTHWEST TO WEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT THROUGH MONDAY NIGHT. GUSTY WINDS WILL LINGER TUESDAY INTO TUESDAY NIGHT. * WAVES: 3 TO 6 FEET IN ICE FREE AREAS...MUCH HIGHER OVER THE OPEN WATERS. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WOOD WWW.WEATHER.GOV/MKX
918 WHUS73 KMKX 052132 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CST SUN JAN 5 2014 ...GUSTY WINDS AND GALES EXPECTED THROUGH TUESDAY NIGHT... .STRONG LOW PRESSURE MOVING INTO EASTERN CANADA TONIGHT WILL BRING A PERIOD OF STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GALES ARE EXPECTED TONIGHT INTO MONDAY NIGHT. HIGH WAVES WILL OCCUR AS WELL...MAINLY TOWARD THE OPEN WATERS. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY THROUGH MONDAY. LMZ643>646-060545- /O.CON.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ /O.CON.KMKX.SC.Y.0002.000000T0000Z-140106T0000Z/ /O.CON.KMKX.GL.W.0002.140106T0000Z-140107T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CST SUN JAN 5 2014 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS UNTIL THIS EVENING. NORTHWEST TO WEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT THROUGH MONDAY NIGHT. GUSTY WINDS WILL LINGER TUESDAY INTO TUESDAY NIGHT. * WAVES: 4 TO 7 FEET TONIGHT INTO MONDAY...MUCH HIGHER OVER THE OPEN WATERS. WAVES SLOWLY SUBSIDING INTO TUESDAY NIGHT. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WOOD WWW.WEATHER.GOV/MKX
732 WHUS73 KMKX 060017 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 617 PM CST SUN JAN 5 2014 ...NORTHWEST TO WEST GALES EXPECTED THROUGH TUESDAY NIGHT... .STRONG LOW PRESSURE MOVING INTO EASTERN CANADA TONIGHT WILL BRING A PERIOD OF STRONG WINDS TO THE NEARSHORE WATERS OF LAKE MICHIGAN. GALES ARE EXPECTED TONIGHT INTO MONDAY NIGHT. HIGH WAVES WILL OCCUR AS WELL...MAINLY TOWARD THE OPEN WATERS. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY THROUGH MONDAY. LMZ643>646-060830- /O.EXP.KMKX.SC.Y.0002.000000T0000Z-140106T0000Z/ /O.CON.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ /O.CON.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 617 PM CST SUN JAN 5 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS UNTIL THIS EVENING. NORTHWEST TO WEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS TONIGHT THROUGH MONDAY NIGHT. GUSTY WINDS WILL LINGER TUESDAY INTO TUESDAY NIGHT. * WAVES: 4 TO 7 FEET TONIGHT INTO MONDAY...MUCH HIGHER OVER THE OPEN WATERS. WAVES SLOWLY SUBSIDING INTO TUESDAY NIGHT. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ HENTZ WWW.WEATHER.GOV/MKX
543 WHUS73 KMKX 060925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST MON JAN 6 2014 ...NORTHWEST TO WEST GALES EXPECTED THROUGH TONIGHT... .WEST TO NORTHWEST GALES WILL CONTINUE TODAY INTO TONIGHT AS A TIGHT PRESSURE GRADIENT REMAINS BETWEEN ARCTIC HIGH PRESSURE OVER THE PLAINS AND STRONG LOW PRESSURE OVER EASTERN CANADA. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY INTO EARLY AFTERNOON. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED ON TUESDAY FOR CONTINUED BRISK AND GUSTY WEST WINDS. LMZ643>646-061730- /O.CON.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ /O.CON.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: NORTHWEST TO WEST WINDS UP TO 25 KNOTS WITH GUSTS TO 35 KNOTS. GUSTY WINDS WILL LINGER INTO TUESDAY. * WAVES: 3 TO 5 FEET TODAY...MUCH HIGHER OVER THE OPEN WATERS. WAVES SLOWLY SUBSIDING LATE THIS AFTERNOON INTO TONIGHT. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED TONIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ MG WWW.WEATHER.GOV/MKX
670 WHUS73 KMKX 061531 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 931 AM CST MON JAN 6 2014 ...WEST GALES EXPECTED THROUGH TONIGHT... .WEST GALES WILL CONTINUE INTO TONIGHT...AS A TIGHT PRESSURE GRADIENT REMAINS BETWEEN ARCTIC HIGH PRESSURE OVER THE PLAINS...AND STRONG LOW PRESSURE OVER EASTERN CANADA. FRIGID TEMPERATURES...HIGH WAVES...AND WINDY CONDITIONS WILL CONTRIBUTE TO HEAVY FREEZING SPRAY. A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY...FOR CONTINUED BRISK AND GUSTY WEST WINDS. LMZ643>646-062345- /O.CON.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ /O.CON.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 931 AM CST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: WEST WINDS UP TO 25 KNOTS...WITH GUSTS TO 35 KNOTS. GUSTY WINDS WILL LINGER INTO TUESDAY. * WAVES: 3 TO 6 FEET TODAY...MUCH HIGHER OVER THE OPEN WATERS. WAVES SLOWLY SUBSIDING LATE THIS AFTERNOON INTO TONIGHT. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS EXPECTED INTO MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. && $$ WOOD WWW.WEATHER.GOV/MKX
082 WHUS73 KMKX 062118 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST MON JAN 6 2014 ...WEST GALES EXPECTED THROUGH TONIGHT... .WEST GALES WILL CONTINUE TONIGHT...AS A TIGHT PRESSURE GRADIENT REMAINS BETWEEN ARCTIC HIGH PRESSURE OVER THE PLAINS...AND STRONG LOW PRESSURE OVER EASTERN CANADA. THE GALES WILL WEAKEN LATER TONIGHT...AS THE PRESSURE GRADIENT SLOWLY WEAKENS. A SMALL CRAFT ADVISORY WILL BE NEEDED ON TUESDAY...FOR CONTINUED GUSTY WEST WINDS. LMZ643>646-070530- /O.EXP.KMKX.UP.W.0003.000000T0000Z-140106T2100Z/ /O.CON.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST MON JAN 6 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY... ...HEAVY FREEZING SPRAY WARNING HAS EXPIRED... THE HEAVY FREEZING SPRAY WARNING IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CST TUESDAY. * WINDS: WEST WINDS UP TO 25 KNOTS...WITH GUSTS TO 35 KNOTS. GUSTY WEST WINDS OF 15 TO 25 KNOTS WILL LINGER INTO TUESDAY. * WAVES: 3 TO 4 FEET EARLY IN ICE FREE AREAS...SUBSIDING TO 2 TO 4 FEET TONIGHT. MUCH HIGHER WAVES OVER THE OPEN WATERS. WAVES WILL SUBSIDE TONIGHT INTO TUESDAY. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS NO LONGER EXPECTED...AS WAVES WILL REMAIN AT OR BELOW 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
573 WHUS73 KMKX 070246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST MON JAN 6 2014 ...GUSTY WEST WINDS TO CONTINUE THROUGH EARLY TUESDAY AFTERNOON... .GUSTY WEST WINDS IN THE TIGHT PRESSURE GRADIENT BETWEEN ARCTIC HIGH PRESSURE CENTERED OVER THE PLAINS AND STRONG LOW PRESSURE OVER EASTERN CANADA HAVE EASED BELOW GALE CRITERIA...BUT WILL REMAIN AT SMALL CRAFT CRITERIA INTO EARLY TUESDAY AFTERNOON. WINDS WILL GRADUALLY EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS TUESDAY AS A WEAK RIDGE OF HIGH PRESSURE BUILDS IN AS THE LOW PULLS FARTHER AWAY. LMZ643>646-071100- /O.CAN.KMKX.GL.W.0002.000000T0000Z-140107T1000Z/ /O.NEW.KMKX.SC.Y.0003.140107T0246Z-140107T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST MON JAN 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS UP TO 25 KNOTS...WITH GUSTS TO 30 KNOTS. A FEW GUSTS TO 35 KNOTS LATE THIS EVENING. GUSTY WEST WINDS OF 15 TO 25 KNOTS WILL LINGER INTO EARLY TUESDAY AFTERNOON. * WAVES: 3 TO 4 FEET IN ICE FREE AREAS...SUBSIDING TO 2 TO 4 FEET OVERNIGHT. MUCH HIGHER WAVES OVER THE OPEN WATERS. WAVES WILL CONTINUE TO SUBSIDE TUESDAY. * FREEZING SPRAY: HEAVY FREEZING SPRAY IS NO LONGER EXPECTED... AS WAVES WILL REMAIN AT OR BELOW 4 FEET IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Jan 4, 3:31 PM CST, 5 hours 23 minutes earlier.
Area forecast discussion, Jan 4, 3:31 PM CST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CST SAT JAN 4 2014
.TONIGHT AND SUNDAY...FORECAST CONFIDENCE IS HIGH.
WINTER WEATHER ADVISORY FOR WALWORTH...RACINE AND KENOSHA
COUNTIES CONTINUES UNTIL 00Z MONDAY. AREA RADARS SHOWING MORE
BANDS OF LIGHT TO MODERATE SNOW DEVELOPING FROM FAR EASTERN
IOWA...THROUGH NORTHEAST ILLINOIS/FAR SOUTHEAST WISCONSIN...INTO
SOUTHWEST LOWER MICHIGAN.
THIS WAS BEING DRIVEN BY RIGHT ENTRANCE REGION OF 300 MB JET
STREAK...AS WELL AS MODEST LOW TO MID LEVEL FRONTOGENESIS
RESPONSE. THE MID LEVEL FRONTOGENESIS LINGERS ACROSS THE FAR
SOUTHEAST INTO SUNDAY AFTERNOON...WITH 850MB TROUGH/CONVERGENCE
AND LOW LEVEL FRONTOGENESIS RESPONSE ALSO LINGERING INTO TONIGHT.
GOOD UPWARD VERTICAL MOTION SHOWN IN SATURATED AIR COLUMN AND
DENDRITE ZONE ACROSS THE FAR SOUTHEAST COUNTIES THROUGH TONIGHT
AND SUNDAY ON THE NAM. NAM/CANADIAN/ECMWF HAVE QPF LINGERING IN
THE SOUTHEAST THROUGH SUNDAY.
HOWEVER...GFS DRIES OUT LOW AND SOME OF THE MID LEVELS TONIGHT
INTO SUNDAY. THIS RESULTS IN A MAINLY DRY SUNDAY IN THE FAR
SOUTHEAST. HRRR TRYING TO SHOW A PERIOD OF DRY CONDITIONS LATER
THIS EVENING INTO THE OVERNIGHT HOURS BEFORE BRINGING THE SNOW
BACK BY 09Z SUNDAY.
NAM/MESOSCALE MODELS/SOME SREF ENSEMBLES ARE CRANKING OUT QUITE A
BIT OF QPF IN THE FAR SOUTHEAST THROUGH SUNDAY...UP TO AROUND 1/2
INCH IN SOME INSTANCES. FOR NOW...LEANED TOWARD THE WETTER
SOLUTIONS...BUT DID NOT GO QUITE AS HIGH AS THEM WITH QPF AND
SUBSEQUENT SNOW AMOUNTS.
EXPECTING A 3 TO 5 INCH ACCUMULATION NEAR THE BORDER IN KENOSHA
COUNTY THROUGH SUNDAY...TO AROUND AN INCH IN A MILWAUKEE TO BELOIT
LINE...LOWER TO THE NORTH AND WEST. THESE AMOUNTS COULD BE
SOMEWHAT HIGHER IF THE AFOREMENTIONED WETTER LOOKING MODELS
VERIFY...SO INCREASING AMOUNTS AND ADJUSTING HEADLINES ARE
POSSIBLE IN LATER FORECASTS.
STRONG COLD AIR ADVECTION WILL DEVELOP TONIGHT INTO SUNDAY...AS
ARCTIC AIRMASS MOVES INTO THE AREA. WIND CHILLS ARE EXPECTED TO
DROP QUICKLY AWAY IN SOUTH CENTRAL WISCONSIN LATER TONIGHT...AND
ACROSS AREAS AWAY FROM THE LAKE SUNDAY. KEPT WIND CHILL ADVISORIES
GOING FROM PREVIOUS FORECAST. TEMPERATURES WILL DROP QUICKLY
TONIGHT...AND WILL REMAIN NEARLY STEADY SUNDAY WITH COLD AIR
ADVECTION CONTINUING.
.SUNDAY NIGHT THROUGH TUESDAY...FORECAST CONFIDENCE HIGH.
THE FORECAST OF DANGEROUSLY COLD AIR FOR THIS PERIOD REMAINS ON
TRACK. STRONG LOW PRESSURE THAT WILL MOVE UP THE OHIO VALLEY
TONIGHT AND SUNDAY WILL INTENSIFY FURTHER AND LIKELY RETROGRADE A
BIT FARTHER WEST SUNDAY NIGHT INTO MONDAY. THIS MAY ALLOW US TO
ADJUST TEMPS UP A DEGREE OR SO...BUT THE WINDS WILL BE
STRONGER...SO NO NET GAIN ON THOSE BRUTAL WIND CHILL READINGS.
SOME OF THE MODELS SUGGEST THE CHANCE FOR SNOW MAY HANG BACK
ACROSS THE FAR EAST INTO SUNDAY NIGHT DUE TO THE RETROGRADE TRACK
OF THE LOW. I/LL KEEP A VERY SMALL CHANCE IN THE EAST JUST IN
CASE...BUT IT WILL BE MINOR STUFF EITHER WAY.
.WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDNECE IS MEDIUM.
WE START TO SEE A SHIFT TOWARD A WARMER PATTERN BY MID WEEK. TEMPS
TUESDAY NIGHT/WEDNESDAY MORNING WILL STILL BE VERY COLD ABOUT -5
TO -10...COLD BUT A DECENT IMPROVEMENT FROM THE PREVIOUS COUPLE
OF DAYS. A WARM FRONT APPROACHES FROM THE SOUTH AND THIS COUPLED
WITH THE ARRIVAL OF A FAVORABLE ENTRANCE REGION OF AN UPPER JET
SHOULD TRIGGER SOME FRONTOGENESIS AND WARM ADVECTION ACROSS THE
FRONT. ISENTROPICALLY WE START TO SEE SOME DECENT SATURATION AND
ALL THIS COULD RESULT IN SOME LIGHT SNOW WED AND WED NGT WITH ONLY
A SMALL CHANCE LINGERING INTO THURSDAY.
.FRIDAY AND SATURDAY...FORECAST CONFIDENCE IS MEDIUM.
TEMPS ARE EXPECTED TO CLIMB TO NEAR OR SLIGHTLY ABOVE NORMAL BY
THE END OF NEXT WEEK. HIGHS ARE EXPECTED TO CLIMB INTO THE LOWER
TO MID 30S. THIS COMES AS HIGH PRESSURE SLIPS OFF TO THE EAST AND
LOW PRESSURE MOVES ACROSS THE NORTHERN TIER OF THE U.S.
&&
.AVIATION/00Z TAFS/...
EXPECT LIGHT TO MODERATE SNOW TO CONTINUE AT THE EASTERN SITES
TONIGHT AND SUNDAY...WITH MADISON WEST OF THE SNOW.
KENOSHA SHOULD SEE VISIBILITIES DOWN TO AIRFIELD MINIMUMS AT
TIMES FOR MOST OF TONIGHT...AND AROUND OR BELOW ALTERNATE MINIMUMS
LATER TONIGHT AND SUNDAY. SNOWFALL RATES OF 1/4 INCH PER HOUR ARE
EXPECTED TONIGHT...WITH SOME 1/2 INCH PER HOUR RATES POSSIBLE.
TOTAL OF 3 TO 5 INCHES ARE POSSIBLE BY LATE SUNDAY HERE.
MILWAUKEE AND WAUKESHA MAY SEE A BREAK IN THE SNOW THIS EVENING
AND INTO THE OVERNIGHT HOURS...BEFORE IT OCCURS AGAIN LATER
TONIGHT INTO SUNDAY. FOR NOW...KEPT SNOW IN TAFS AS AM DOUBTFUL
THIS WILL OCCUR. RATES WILL BE 1/4 INCH PER HOUR WHEN THE SNOW
FALLS...WITH BRIEF 1/2 INCH PER HOUR RATES POSSIBLE. TOTAL AMOUNTS
OF AROUND AN INCH ARE EXPECTED BY LATE SUNDAY. MADISON SHOULD BE
JUST WEST OF THE SNOW AREA...AND SHOULD NOT SEE ANY ACCUMULATIONS.
SOUTHWEST WINDS WILL SHIFT NORTHWEST EARLY THIS EVENING IN THE
EASTERN SITES...AS COLD FRONT SLIDES SOUTHEAST THROUGH THE AREA.
WINDS WILL BECOME GUSTY BY SUNDAY AFTERNOON. MAY SEE SOME BLOWING
SNOW OCCUR AT THE EASTERN SITES SUNDAY AFTERNOON...BUT
VISIBILITIES SHOULD BE ABOVE 3 MILES.
&&
.MARINE...
SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR SUNDAY...WITH A GALE
WATCH FOR SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A TIGHT PRESSURE
GRADIENT DEVELOPS WITH STRENGTHENING LOW PRESSURE PASSING
SOUTHEAST OF THE REGION. GUSTS MAY REACH GALE FORCE AT TIMES
SUNDAY NIGHT THROUGH MONDAY NIGHT. HIGH WAVES WILL BE LIMITED
TOWARD AND OVER THE OPEN WATERS...IN THE ICE FREE AREAS. GUSTY
WINDS MAY LINGER THROUGH TUESDAY NIGHT...UNTIL STRONG LOW PRESSURE
MOVES AWAY FROM THE REGION.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL WARNING FROM 6 PM SUNDAY TO NOON CST TUESDAY FOR
WIZ046-047-051-052-056>060-062>072.
WIND CHILL ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR WIZ051-058-
063-064-067>069.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY FOR
WIZ046-047-056-057-062.
WINTER WEATHER ADVISORY UNTIL 6 PM CST SUNDAY FOR WIZ070>072.
LM...GALE WATCH FROM SUNDAY EVENING THROUGH LATE MONDAY NIGHT FOR
LMZ643>646.
SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM CST SUNDAY FOR LMZ643>646.
&&
TONIGHT/SUNDAY AND AVIATION/MARINE...WOOD
SUNDAY NIGHT THROUGH SATURDAY...DAVISHazardous weather outlook, Jan 4, 3:00 PM CST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CST SAT JAN 4 2014 WIZ046-047-051-052-056>060-062>072-051145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 300 PM CST SAT JAN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FOR WALWORTH... RACINE AND KENOSHA COUNTIES THROUGH SUNDAY. TOTAL SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE. THE HIGHEST AMOUNTS WOULD BE ACROSS KENOSHA COUNTY. MUCH HIGHER AMOUNTS CAN BE EXPECTED FARTHER SOUTH TOWARD CHICAGO. A WIND CHILL ADVISORY IS IN EFFECT AFTER MIDNIGHT NORTH AND WEST OF MADISON AS ARCTIC AIR FLOWS INTO THE REGION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN ON SUNDAY AS ARCTIC AIR CONTINUES TO MOVE INTO THE REGION. A WIND CHILL WARNING WILL THEN GO IN EFFECT FROM SUNDAY NIGHT THROUGH TUESDAY MORNING FOR ALL OF SOUTHERN WISCONSIN AS THE SURGE OF ARCTIC AIR INTENSIFIES. THE COLDEST AIR SINCE 1996 IS EXPECTED BY SUNDAY NIGHT INTO TUESDAY. BITTER COLD WIND CHILLS OF 20 TO 25 DEGREES BELOW ZERO ARE EXPECTED LATE SATURDAY NIGHT AND SUNDAY...WITH DANGEROUSLY COLD WIND CHILL VALUES DROPPING TO BETWEEN 40 AND 55 DEGREES BELOW ZERO SUNDAY NIGHT THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-051145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 300 PM CST SAT JAN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BRISK AND GUSTY NORTH TO NORTHWEST WINDS WILL PREVAIL SUNDAY INTO MONDAY WITH WINDS TURNING WEST AND REMAINING GUSTY FOR MONDAY AFTERNOON INTO TUESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR SUNDAY...WITH A GALE WATCH IN EFFECT FOR SUNDAY NIGHT THROUGH MONDAY NIGHT. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jan 4, 6:23 PM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 PM CST SAT JAN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM SNOW 3 NW RACINE 42.76N 87.83W
01/04/2014 M0.6 INCH RACINE WI TRAINED SPOTTER
0420 PM SNOW 2 WSW RACINE 42.72N 87.82W
01/04/2014 M0.9 INCH RACINE WI TRAINED SPOTTER
0622 PM SNOW NWS MILWAUKEE/SULLIVAN 42.97N 88.55W
01/04/2014 M0.7 INCH JEFFERSON WI OFFICIAL NWS OBS
&&
HENTZLocal storm report, Jan 4, 7:29 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CST SAT JAN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM SNOW 1 W KENOSHA 42.58N 87.84W
01/04/2014 M1.5 INCH KENOSHA WI AMATEUR RADIO
&&
SMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:04 AM CST | Heavy Freezing Spray Warning | MKX | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.